Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

New Proof of Dimension Formula of Spline Spaces over T-Meshes via Smoothing Cofactors

New Proof of Dimension Formula of Spline Spaces over T-Meshes via Smoothing Cofactors

Year:    2006

Journal of Computational Mathematics, Vol. 24 (2006), Iss. 4 : pp. 501–514

Abstract

A T-mesh is basically a rectangular grid that allows T-junctions. Recently, Deng etal introduced splines over T-meshes, which are generalizations of T-splines invented by Sederberg etal, and proposed a dimension formula based on the B-net method. In this paper, we derive an equivalent dimension formula in a different form with the smoothing cofactor method.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2006-JCM-8770

Journal of Computational Mathematics, Vol. 24 (2006), Iss. 4 : pp. 501–514

Published online:    2006-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    14

Keywords:    Spline space T-mesh Smoothing cofactors.